# SDR DALA14004323769

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 40,640 hours, 14,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AFT SERVICE R2 DOOR, CREASE BEAM INNER ANGLE HAS CORROSION ON UPPER SURFACE.  MAINTENANCE REPLACED CREASE BEAM WITH NEW, IAW DWG 147A8501, REV B, AND SRM 51-40-02.
